| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Unintended Ejection (1234); Failure to Fold (1255)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the lens folded like a taco and opened upside down and he had to flip it.The lens was fine, patient was fine.Additional information has been requested.There are four medical device reports associated with this report.This is 4 of 4.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in d.4.The manufacturer internal reference number is:(b)(4).